response to brown spots
Mar 21, 2004
I just wanted to let you know that I also developed brown "age spots" while on Combivir. My doctor had not seen it before, although it is known to cause pigment changes. It stopped when I stopped and changed to tenofovir and Epivir, and they are gradually fading. I hope that this helps.
Response from Dr. Conway
Although zidovudine is quite an effective drug, it does seem to be associated with many non-specific side effects such as you describe. Thankfully, these remain uncommon.
An important fact to remember for those of you taking this drug...
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Touching Sperm Worried I Have HIV
- Penis Discharge After Receptive Anal Sex Worried I Have HIV
- Stinging Pain After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Thrush After Oral Sex With No Protection Does It Mean I Have HIV
- After Being Exposed To Hpv How Long Does It Take For Signs Of Cervical Cancer To Appear
- Can You Catch Hepatitis From Dry Blood?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.